# SDR YENA2020100900470

- Difficulty date: October 3, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 39,130 hours, 25,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK UPPER SKIN PANEL AT LEVEL SLAT TRACK 5 CUT OUT FIXED LEADING EDGE ON LT WING.  RESOLVED ON W/O: 1062723 TASKCARD: NR-00011, REF AEROMAN NNR W/O 2020-293/1 WCC 2020-277033.  ACCOMPLISHED REPAIR ON UPPER SKIN PANEL AT LEVEL SLAT TRACK 5 CUT OUT FIXED LEADING EDGE ON LT WING, IAW AEM EA 57-0641-20, ETD2020-190-027268 AND EC E20-664-01.  TOOL USED: CALIPER P/N: 700-113-10, S/N: 0002956, DUE DATE: APR-21-2021.  RADIUS GAGE P/N: S167C, S/N: AE-28448, DUE DATE: JUN-17-2021.  ET EQUIPMENT P/N: NORTEC 600D, S/N: 60009161631, DUE DATE: NOV-06-20.  AEROMAN TECH 8619800; RJEY598H QC STAMP 153; RJEY598H.
